# SDR 2002F00241

- Difficulty date: February 23, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 51444138
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, PASSING THROUGH 8,000 FT MSL, LT ENGINE OVERHEAT EICAS' MESSAFE CAME ON.  SECURED BLEED VALVE, RETARDED THRUST.  MESSAGE EXTINGUISHED.  INVESTIGATION REVEALED HP6 DUCT LEAKING.  REPLACED HP6 DUCT, LEAK CHECKED GOOD. (M)
